# SDR 97ZZZX1204

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO550*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Hub Assy
- Part number: 649093
- Condition: Failed
- Location: Alternator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR KEY (633342-10) FAILED CAUSING HUB ASSY TO SPIN ON ALTERNATOR SHAFT.  THE RESULTS WERE EXCESSIVE WEAR TO ALTERNATOR SHAFT AND HUB ASSEMBLY.  THERE WAS ALSO WEAR ON THE TEETH OF THE ALTERNATOR FACE GEAR.
